# SDR FDEA202202210337

- Difficulty date: February 21, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN RH SIDE FLOOR WEB LOWER STIFFENER HAS CORROSION ON LOWER SURFACE AT   NUTPLATE LOCATIONS FROM STA 1640-1664 RBL 55 REMOVED CORROSION AS REQUIRED ON LOWER STIFFENER SURFACE, REMAINING MATERIAL    IS .064", REMOVED .006", ORIGINAL .070" FOUND TO BE WITHIN LIMITS OF B757-200 SRM 53-60-15-  0I GIG 1 DETAIL I AND B757-200 SRM 53-60-15-1A FIG 101 DETAIL VI
